# SDR DALA2022113007651

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 53,486 hours, 27,685 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rub Strip
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLAP TRACK FAIRING 633CB RUBBER STRIP H WING.   COMPLIED WITH ER/A #603935-14 PRI REV.ORIGINAL.
